# SDR VNAA9911005

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Row 7lk
- Part time: 7,969 hours
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW FOUND THE EMERGENCY EXIT SIGN LIGHT AT SEAT 11A WAS NOT WORKING.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY AT THE 7LK POSITION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
